# SDR C77A20150914002

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Fuselage
- Part time: 21,481 hours, 12,356 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED THE AFT FUSELAGE R2 SERVICE DOOR THRESHOLD BEAM, PN 170-65639-003 -005 TO HAVE CORROSION DAMAGE.  THE CORROSION DAMAGE IS LOCATED IN MULTIPLE LOCATIONS, REF FIGURE 1 FOR DAMAGE DIMENSIONS & LOCATIONS.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE CORRODED THRESHOLD BEAM, PN 170-65639-003 -005, WILL BE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED DUE TO DIRECT  REPLACEMENT OF THE PART.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-212 UNDER WO 1957719.
